# SDR SIMA20130708002

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 29,927 hours, 27,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE F/A EMERGENCY FLASHLIGHT ASSY CRACKED.  ACFT REMOVED FROM SERVICE.  R & R  FLASHLIGHT ASSY IAW WC 33-700-20.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
